# SDR AALA202404298004

- Difficulty date: March 21, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 28,957 hours, 13,765 cycles
- Engine: Cfmint CFM565B7
- Engine time: 28,969 hours, 13,776 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM565B73PIP
- Part serial: 645828
- Condition: Leaking
- Location: Nr 1
- Part time: 28,969 hours, 13,776 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO PHL DUE TO POSSIBLE OIL LEAK #1 ENGINE. LEFT ST THOMAS WITH 14 .5 QTS. ENROUTE THE OIL SLOWLY DISSAPATED DOWN TO .5 QTS AT PHL APPROACH CONTROL. ALL OTHER OIL INDICATIONS GOOD. AFTER LANDING OIL IN ENGINE ROSE TO 2.0 QUARTS. THE AIRCRAFT LANDED SAFELY AT PHL.   MAINTENANCE FOUND THE #1 ENGINE HAD OIL ON THE THE RADIAL DRIVE SHAFT OUTER HOUSING DURING A BORESCOPE INSPECTION VIA THE STRUT 7 VENT HOLE. AND REPLACED THE ENGINE PER TASK CARD 26L40071001.
